Start Submission Become a Reviewer

Reading: On the Steady Rotation of Stars

Download

A- A+
Alt. Display

Research Articles

On the Steady Rotation of Stars

Author:

M Maheswaran

Department of Mathematics University of Peradeniya, LK
X close

Abstract

Please Refer the full text
How to Cite: Maheswaran, M., 2010. On the Steady Rotation of Stars. Journal of the National Science Foundation of Sri Lanka, 3(2), pp.73–78.
Published on 01 Dec 2010.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus